# SDR UALA2012092005322

- Difficulty date: September 18, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 37,774 hours, 16,410 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Popped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER POPPED NEAR LEFT PACK OUTFLOW.  RE-SECURED FASTENER.
